| Model Number |
M0063401220 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a bagley basket device was to be used in the kidney during a laser lithotripsy procedure performed on (b)(6) 2020.According to the complainant, during unpacking, the basket wire was found broken.The procedure was completed with another bagley basket.There were no patient complications as a result of this event.